Brutal Ashton taper leaves man unable to walk 16 months post-cessation of drug

Can’t walk. This has never happened WTF?
« on: December 26, 2020, 05:55:01 pm »

[Buddie]

Hi everyone. I hope your holidays were OK. I’m actually just happy that they are over. I don’t know what’s going on with me I have never had this happen in benzo withdrawal. I have had difficulty walking and I’ve had pain in my legs and feet and lower back, but not to the point where I actually cannot walk around the block. I mean I can but it’s so damn painful. I was supposed to help my girlfriend do a photo shoot outdoors today and I couldn’t go because I can’t stand on my feet. My right heel feels like there’s an internal bruise, they’re shooting pains going up my legs from my feet, and my lower back is killing me. I’ve been popping ibuprofen like crazy. I’ve been laying in bed since last night, and they were shooting pains in my legs even when I’m not putting any weight on them. My primary care doctor is great. He tells his patients that he can’t believe he actually has one patient that got off of Clonopin. He’s been practicing for 35 years and said that he has never seen one person successfully get off of it. I called him this morning and he called me back. He says he has no idea what it is. He said that some of the symptoms sound like gout but other ones don’t. I wanted to tell him that I think it’s benzo withdrawal, but I don’t want him to think I’m crazy because that seems to be the look I get when ever I offer that is a solution to my physical pain. I’ve read a lot on here about different messed up physical symptoms that people have, and I’m wondering if this particular group of symptoms is something that someone else’s experience. I usually ride my bike and or walk 3 to 5 miles a day. I can’t even walk around the block without being in extreme pain. I have tried to stay physically active throughout my benzo withdrawal, but I’m stuck at home now in bed. I work and have worked full-time throughout withdrawal, and I have never been bed ridden because of physical symptoms and am terrified that I’m actually getting worse 16 months post taper.
Any insight or encouragement would be much appreciated. I’m stuck in bed all day. Thank you.

Leave a Reply

Your email address will not be published. Required fields are marked *